Topic: Q & A with Dr. Hull - June 2010

Excerpt: Detoxing During Pregnancy Q: I have been using aspartame for over 20 years, and I just stopped it because I am suffering with serious body pain, and I am also pregnant. Do I need to find an environmental medicine doctor to do the chelation stuff? Am I going to die... Continue Reading Q & A with Dr. Hull - June 2010 from Dr. Hull's free monthly ezine, The Healthy Newsletter.

Re: Q & A with Dr. Hull - June 2010

Hello, I am writing because I have drank diet sodas for 24 years, and I am having daily headaches, muscles ache in morning, my fingers get numb at night, I am nervous a lot, my mouth will get dry sometimes and eyes. I have times of extreme fatigue, and my head just feels weird all the time, never really clear and normal. I can't go to doc, lost insurance. Also, blood pressure goes up sometimes as well. Can this all be due to aspartame? Any advice or thought appreciated. Thank you!!  Ps: pms issues, light headed ect....

Last edited by tamburgey35 (09-04-2010 4:46 pm)

Re: Q & A with Dr. Hull - June 2010

Hi,

I wanted to ask a couple of questions if that

Last edited by drs72 (09-06-2010 8:23 am)

Re: Q & A with Dr. Hull - June 2010

tamburgey35 - I hope this is the only cause behind your health concerns. and removing the aspartame is an easy and cheap thing to do. Just stop using it and see if this lessens your worries, and if your health symptoms go away, then you'll know.  I suggest detoxing, and you can do this cheaply, too. Detox, take a good multi-vitamin and eat  natural foods with lots of water.

You'll know in a few days to a few weeks if this was the sole cause of your health concerns.

Re: Q & A with Dr. Hull - June 2010

drs72 - a drop of anything toxic is toxic. Your wife seems really on top of her health, so I am surprised she hasn't figured this one out using common sense only. I mean nothing negative, but she should know better by simple reasoning. The toxins in aspartame will accumulate and catch up with her; weight gain might be the first sign. Then, she's hooked for life. You are a great spouse to be so attuned.

David, any health symptoms either one of you are experiencing can be connected to aspartame. I suggest viewing the DVD on amazon.com "Solving the Mystery of MS: Is Your Diet Secretly Poisoning You?" by Dr. Woodrow Monte, Phd. The methanol in aspartame is probably behind her nerve sensations, and definitely behind your headaches.

Re: Q & A with Dr. Hull - June 2010

I've been an insulin dependant diabetic since age five.I used aspartame in my coffee and drank diet pop daily.I was diagnosed with neuropathy in the lower legs and hands.I've also been opiate dependant for twenty years,taking five-hundred mgs daily for back pain and diabetic neuropathy.If I don't take them,I can't walk very well.
  My eyes started to feel like they were under pressure and going to pop.I'd get headaches and my memory was going.I stopped using aspartame and got better,but since then,I've been put on once a day shots of lantis,with a dose of regular fast acting before breakfast and supper.My doctor wants me to stop the regular and just take a daily dose of lantis.To comply,I need a sugar alternative,but don't want to use aspartame again.Do you have any suggestions as to an alternative to sugar? I can't keep my  sugars down unless I don't use sugar.

Re: Q & A with Dr. Hull - June 2010

I am  new to this so here are my symtoms.I have restless  legs and a sleep disorder. I am taking 10mg of Zaleplon,2mg estazolam,there is another pill he is giving me but can't find the name it's to help me sleep.Also he is giving me 54 mg of Methylphenid in the morning to help me stay awake.I also take 15mg of Mirapax for my restless legs.Also I take 70 mg of Alendronate for ostioprois.I take Calauim 1200mg,Omega 3,Iron complex,Vit B-12,Liquid Multi Vit,Vit c, Ubiquin, trace mineral.I drink diet coke but only one or two a week.i flavor packets for my water and eat light yogurt. I really need help as you can see.I am so tired all the time and tired of taking all these pills.Please can you help me?Thank Marti22

Re: Q & A with Dr. Hull - June 2010

Bryan Johnston - use the pink pack when stevia is not available, but use stevia. NuNaturals and NOW both have good stevia products.

marti22 - stop using all diet chemicals, and detox your body from their toxic by-products. Begin drinking more water, and select natural drinks like quality teas and juices. If you want a cola, drink a regular clear cola like ginger ale, and limit yourself to one or two a week.

As you detox from these diet chemical toxins, you should begin to return to a more normal state and should sleep better; this will slowly but surely get your back into balance. This should, in turn, decrease your need for the meds to "hold you together." You have been driven by chemicals in both the diet products and in your meds. Allow your body to intake only real foodstuffs, and this should give it what your body needs to be natural and healthy. This is nature's way, you know?